Kitt, Moderator: Anxiety, Panic & Depression *~*
Hi Tom, I am sorry you are in so much pain. I don't have physical pain but the emotional pain is pretty upsetting. I have taken Remeron (generic is called mirtazapine) an anti depressant for about 6 yrs. I am tapering off right now but it has helped me tremendously and made me sleepy at night but that's OK as you take it at night. Only down side is it does increase your appetitie as most AD meds do. But since my dose was lowered I was able to lose weight. Not all theapists are bad. I have a great therapist - she is a physcologist, an MS, LCSW. I have seen her for years and she has saved me from all the turmoil I have experienced in life. If you have a family service clinic in your area that might be a place to start if you are thinking of therapy again. Just a suggestion though. I truly feel for you that you are having such a difficult time. You must be a great person - anyone who likes and cares for dogs is someone special. Keep posting. There are so many caring persons on this forum who will help you and respond to you. Take care.